Nux Vomica 30cHello!
After years of GI doctors and discomfort I finally went to see a wonderful Naturopath on Wednesday. I had already researched and tried almost every type of herbal supplement (DGL Licorice, slippery elm, mastic gum, digestive enzymes, etc). With digestive enzymes being the only thing that provided some relief with digestion, I had still been experiencing extreme nausea and stomach discomfort.
The Naturopath provided me with Nux Vomica 30c to be taken twice a day. I took it yesterday morning, and felt some relief after. I took it again late afternoon yesterday with tremendous relief from the nausea and an increase in mood and energy, however, I also experienced stomach cramps and an anxious feeling.
Do you think the 30c might be too strong or is this something my body just needs to get used to?
Any help would be greatly appreciated - thank you!
hope0492 on 2015-06-26
in homeopathy and they prescribe remedies as
if they are prescribing herbs or vitamins.
It does not work that way. The remedy is based
on the law of Like cures Like. That means it
is to match your symptoms. When it matches
the body will not accept two of the same things-
your symptoms and something close to it.
The body reacts by raising your life force
to do the clearing- it is not the remedy. The
remedy is a catalyst for the life force.
Everyone is different in how they respond to a dose. Often when the remedy is correct there is
a worsening of symptoms- this is a good sign,
and it means you had enough and the life force
You do not take more, you wait and watch now.
Aggravation can last for a day or more and then
you should start feeling better mentally and
it might be that other old things you have had
show up and then disappear.
Waiting is very important in homeopathy- Wait
for a few days and see if there is overall
improvement. If you have improvement for a few
days and then old things return, that is when
you would take One dose again and then wait
♡ simone717 5 years ago
hope0492 5 years ago
You need to wait 24 hours to see
if this is an aggravation or not.
If you take more when you have
had enough to stimulate your
life force, then it will get
I assume the stomach cramps and anxious feeling
If and when you try another dose, put 2 pills in
two tablespoons of water, let dissolve, then
try a tsp out of that as a dose. It makes the remedy
♡ simone717 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.